# SDR GTIA000095

- Difficulty date: February 10, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N941ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47131
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Obstructed
- Location: Row 24
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACY - LAST ROW 24 D, E, F CARPET IS COVERING UP EMERGENCY TRACK LIGHTING.  ADJUST CARPET ALONG EMERGENCY FLOOR TRACK LIGHT OPS CHECK GOOD PER DC9 MM 33-53-0.  (M)
